# SDR UALA2012010300012

- Difficulty date: January 1, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 63,991 hours, 9,238 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Warning Message
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL SYSTEM ADVISORY.  ON ARRIVAL, FOUND MESSAGE 27-1030 6 AND NOT ACTIVE. CARRIED OUT GROUND TEST, TEST FAILED.  ACCOMPLISHED FIM 27 -11 TASK 906.  REPLACED ACE-L2 NO HELP, BACK TO ORIGINAL. ACCOMPLISHED WIRE CHECK BETWEEN D4422J AND DM27210, CHECKED OK.  ALSO CLEANED CONNECTOR.  EXERCISED FLAPERON AND CHECKED FLAPERON OPERATION.  AFTER EXERCISED MESSAGE NUMBER CHANGED TO 27-11305.  CARRIED OUT PRIMARY FLT CONTROL SYSTEM TEST, TEST PASSED AND MESSAGE DISAPPEARED.  FOUND NO EX FAULT.
